Necessary conditions for existence of designs of Latin square type (Chinese)

Jiang, Sheng, Chen, Ruishen . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1991. 14 :40-49

Locate this article in:

Bibtex

@article{CIS-97070,
  Author = {Jiang, Sheng and Chen, Ruishen},
  Title = {Necessary conditions for existence of designs of Latin square type (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {14},
  Year = {1991},
  Pages = {40--49},
  Keywords = {}
}

Similar articles